# SDR CALA2023030100588

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 82,557 hours, 12,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 140T2102U585
- Condition: Corroded
- Location: Sta1540/S38-39l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMPT BILGE STA 1540 S38L -S39L SHEAR TIE FOUND CORROSION TRANSFER REF. NON-ROUTINE HX NRC WO.1469539 AND ORIGINATED BY EMP NO. V896810 BULK CARGO COMPT BILGE STA 1540 BETWEEN STR 38L AND STR 39 SHEAR TIE REPLACED AS PER SRM 51-10-02. ATTACHED FORM 44-0008 ITEM 1 TO ITEM 7 ACCOMPLISHED. WORK ACCOMPLISHED BY MECHANIC V896810 INSPECTED BY V925649 RII INSPECT IS OKAY. APPROVED BY HX 170267
